Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 18, NWS El Paso, TX

July 10, 2015Hidalgo County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 10, 2015, 7:34 PM MDT for Hidalgo County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2015, 7:34 PM MDT (01:34 UTC)
Expired
Jul 10, 2015, 10:30 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Hidalgo County, NM

The radar

The El Paso radar (KEPZ), 157 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 1.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1646 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WGUS54 KEPZ 110134
FFWEPZ
NMC023-110430-
/O.NEW.KEPZ.FF.W.0018.150711T0134Z-150711T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
734 PM MDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HIDALGO COUNTY IN SOUTHWESTERN NEW MEXICO...

* UNTIL 1030 PM MDT
    
* AT 734 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AND ALAMO HUECO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3167 10831 3167 10821 3134 10821 3133 10849

$$

LANEY
1 follow-up statement
100 
WGUS74 KEPZ 110423
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1023 PM MDT FRI JUL 10 2015

NMC023-110432-
/O.EXP.KEPZ.FF.W.0018.000000T0000Z-150711T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO NM-
1023 PM MDT FRI JUL 10 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HIDALGO COUNTY WILL
EXPIRE AT 1030 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3167 10831 3167 10821 3134 10821 3133 10849

$$

CRESPO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 3:31 PM MDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jul 10, 3:31 PM MDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
331 PM MDT FRI JUL 10 2015

.SYNOPSIS...
THE MOIST REGIME OF THE SUMMER MONSOON CONTINUES OVER THE
BORDERLAND WITH HIGH MOISTURE LEVELS AND STRONG INSTABILITY IN THE
ATMOSPHERE. THE RESULT WILL BE A CONTINUATION OF SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORM THROUGH THE EVENING. THE
MOISTURE REMAINS BUT FOCUSES MORE WEST THROUGH THE WEEKEND. THIS
SHOULD MEAN MORE STORMS WEST AND FEWER STORMS EAST...BUT ALL AREA
WILL LIKELY SEE AT LEAST A FEW STORM EACH DAY THROUGH NEXT WEEK.
DAILY TEMPERATURES WILL BE SEASONABLY WARM AND EVEN HOT BY MID
WEEK NEXT WITH WITH HIGH PRESSURE AND SOMEWHAT DRIER AIR BUMPING
LOWLAND TEMPS UP NEAR 100 DEGREES FOR THE MIDDLE AND LATER DAYS IN
THE WEEK.

&&

.DISCUSSION...
JET STREAK/UPPER DISTURBANCE ALOFT TRACKING IN FROM THE WEST IS
ENCOUNTERING A VERY MOIST AND CONDITIONALLY UNSTABLE AIRMASS OVER
SOUTHERN NEW MEXICO TODAY. THE AM SOUNDING SHOWED ABOUT 1.5 INCHES
OF PW. THE LI'S ARE RUNNING IN THE -3 TO -5 RANGE...AND CAPES ARE
ABOVE 1000J/KG. THIS SUGGESTS GOOD CHANCES FOR STORMS AND HEAVY
RAIN...AND SO FAR TODAY THOSE HAVE BEEN REALIZED. THE STORMS ARE
ALSO TRENDING STRONG TO SEVERE THANKS TO SOME GOOD SHEAR ALOFT. A
STORM NEAR DEMING WHEN SUPERCELLULAR WITH LONG-TERM STORM-SCALE
ROTATION RESULTING IN A LONG-LIVED STORM WITH LARGE HAIL AND HEAVY
RAIN. WE EXPECT THIS POTENTIAL TO CONTINUE FOR ALL AREAS...
ESPECIALLY CENTRAL AND EASTERN ZONES...WELL INTO THE EVENING. THUS
SCT-NUM POPS IN FOR PERIOD 1.

TOMORROW THE UPPER RIDGE OVER THE S CENTRAL GULF STATES BEGINS TO
RETROGRADE WESTWARD TO PARK OVER N CENTRAL TX BY LATE IN THE
WEEKEND. THIS HAS THE EFFECT OF SHOVING THE MOISTURE FOCUS A BIT
WEST OVER S AZ AND W NM...WITH A BIT OF FAR WEST TEXAS AND SE AND
S CENTRAL NM DRYING. THE ANTICIPATED EFFECT WILL BE TO REDUCE
STORM COVERAGE EAST OF THE RIO GRANDE AND KEEP IT IN THE SCATTERED
AND NUMEROUS COVERAGE RANGES WEST. THE EFFECT SHOULD BECOME MORE
PRONOUNCED SUNDAY AND MONDAY. FOR AREAS EAST OF THE CONTINENTAL
DIVIDE THE LOSS OF MOISTURE AND THE GAIN OF HIGH PRESSURE WILL
LIKELY MAKE TEMPS JUMP UP ABOVE NORMAL WITH LOWLANDS FLIRTING WITH
100 DEGREES FOR MOST AFTERNOONS THIS UPCOMING WORK WEEK.

THE PATTERN OF THE UPPER RIDGE SETTLING OVER N CENT TX WITH A WEST
COAST TROUGH OVER THE PAC NW WILL PERSIST THROUGH THE WEEK AND
KEEP THE MONSOON PLUME CONCENTRATED OVER THE WESTERN CWFA AND AZ
WITH DRIER AIR OVER THE EASTERN ZONES. THUS NOT A LOT OF
VARIABILITY IN THE FORECAST FOR DAYS 4-7 IN THIS PACKAGE.
HOT...MOSTLY DRY EASTERN LOWLANDS...BETTER STORM POTENTIAL WEST
AND MOUNTAINS.

14-BIRD

&&

.AVIATION...VALID 11/00Z-12/00Z.  ANOTHER IN A SERIES OF SHORT WAVE
DISTURBANCES MOVING UP OVER OUR AREA FROM THE SOUTHWEST...WILL
CONTINUE TO DEVELOP ISOLD-SCATTERED STORMS OVER OUR AREA OVERNIGHT
AND AGAIN SATURDAY.  SKY WX: SCT-BKN040-070 SCT-BKN 100-140 AND SCT-
BKN 200-250. SCT-NMRS VRB25G35KT 6SM TSRAGS BKN040-060B BKN100 WITH
ISOLD LCL MVFR IFR IN HVR SHOWERS AND TSTMS VRB WINDS 30G45KT 3SM
+TSRAGS BLDU BKN040CB OVC080 00Z-06Z. OTHERWISE ISOLD-SCT TSRA/SCT
+SHRA 06Z-18Z. SFC WINDS GNLY SSE 5 KTS OUTSIDE STORM OUTFLOWS.
WINDS INCREASE TO AROUND 10 KTS AFT 20Z SATURDAY.

22-TRIPOLI

.FIRE WEATHER...HEALTHY STREAM OF SUB TROPICAL MOISUTRE WILL
CONTINUE OVER OUR REGION SATURDAY...THEN START TO SHIFT WEST INTO
ARIZONA BEGINNING SUNDAY.  FLOW ALOFT BETWEEN UNSEASONABLY STRONG
UPPER LEVEL LOW PRESSURE OVER CALIFORNIA AND AROUND HIGH PRESSURE
OVER THE GULF STATES...WILL SUSTAIN THIS MOISTURE TRANSPORT.
WEATHER SUNDAY WILL DRY SOME...AS THE LOW WEAKENS AND EJECTS
NORTHEAST...WHILE THE HIGH STRENGTHENS AND RECENTERS WESTWARD OVER
NORTHERN TEXAS.  THIS WILL SHIFT THE MOISTURE AXIS FURTHER WESTWARD
OF THE AREA OVER ARIZONA...CONFINING THE MAJORITY OF THUNDERSTORM
ACTIVITY OVER THE WESTERN ZONES.

MIN RH THIS AFTERNOON WILL RANGE FROM THE MIDDLE 30S LOWLANDS...TO
AROUND 60 % OVER HIGHEST ELEVATIONS.  VALUES CLIMB AROUND 5%
FRIDAY...THEN FALL BACK ROUGHLY THE SAME AMOUNT FOR SATURDAY IN
RESPONSE TO APPROACH OF THE HIGH.  VALUES SUNDAY WILL BE A LITTLE
LOWER STILL...WITH THE LOWER 20S FOR THE SOUTHERN LOWLANDS...TO
AROUND 50% OVER THE HIGH COUNTRY. MIXING HEIGHT TODAY WILL RANGE
FROM BELOW 5000 FEET OVER HUDSPETH AND EASTERN OTERO FRIDAY...TO
11500 FT SOUTHWEST DESERTS. VALUES EDGE BACK UP STARTING THIS
WEEKEND AS THE APPROACHING HIGH PRESSURE BEGINS TO WARM THE
ATMOSPHTERE.

22-TRIPOLI

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 70  94  72  97 /  50  20  20   0
SIERRA BLANCA           65  91  66  93 /  40  20  20   0
LAS CRUCES              65  92  68  94 /  60  20  30  10
ALAMOGORDO              65  92  67  94 /  70  20  30  10
CLOUDCROFT              50  71  53  73 /  70  50  40  30
TRUTH OR CONSEQUENCES   63  89  67  92 /  50  30  40  20
SILVER CITY             59  83  62  84 /  40  30  50  30
DEMING                  64  92  67  94 /  50  30  40  10
LORDSBURG               63  93  66  94 /  30  40  40  30
WEST EL PASO METRO      71  95  72  97 /  50  20  30   0
DELL CITY               65  93  66  96 /  50  20  20   0
FORT HANCOCK            68  94  69  96 /  50  20  20   0
LOMA LINDA              66  89  67  92 /  50  20  20   0
FABENS                  68  95  69  97 /  50  20  20   0
SANTA TERESA            68  93  70  95 /  50  20  30   0
WHITE SANDS HQ          67  92  68  95 /  60  20  30   0
JORNADA RANGE           64  91  66  94 /  60  20  30  10
HATCH                   63  91  66  94 /  50  30  40  10
COLUMBUS                65  92  68  94 /  50  30  30  10
OROGRANDE               68  92  69  94 /  60  20  30   0
MAYHILL                 54  79  56  82 /  60  50  40  30
MESCALERO               54  81  56  82 /  70  50  40  30
TIMBERON                54  79  56  82 /  60  50  40  30
WINSTON                 56  82  60  84 /  50  50  50  30
HILLSBORO               60  89  64  90 /  50  30  40  20
SPACEPORT               63  89  67  93 /  50  30  40  20
LAKE ROBERTS            55  83  59  84 /  40  50  50  30
HURLEY                  60  86  63  88 /  40  30  50  20
CLIFF                   61  91  64  92 /  30  40  50  30
MULE CREEK              58  89  63  90 /  30  40  50  40
FAYWOOD                 61  87  63  89 /  50  30  40  20
ANIMAS                  64  93  67  94 /  30  40  40  30
HACHITA                 63  93  66  94 /  40  40  40  20
ANTELOPE WELLS          63  91  65  92 /  30  40  40  20
CLOVERDALE              62  89  64  89 /  30  40  50  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

14/
Hazardous weather outlook, Jul 10, 11:33 AM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1133 AM MDT FRI JUL 10 2015

NMZ401>417-TXZ418>424-111745-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1133 AM MDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT
PLENTY OF MOISTURE AND INSTABILITY ACROSS THE AREA AGAIN TODAY AND
OVERNIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
DEVELOP REGION-WIDE AND TRACK EAST-NORTHEAST ACROSS THE AREA. EACH
STORM WILL HAVE THE POTENTIAL FOR SEVERAL THREATS. THE PRIMARY
THREAT WILL BE FOR LOCAL HEAVY RAINFALL AND FLASH FLOODING.
SECONDARY WILL BE THE POTENTIAL FOR LARGE HAIL OF ONE INCH OR
LARGE...AND FINALLY THE THREAT OF SEVERE WIND GUSTS ABOVE 55 MPH.
OUR RISK FOR SEVERE THUNDERSTORMS TODAY IS MARGINAL ACROSS THE
REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ACTIVE WEATHER WITH CONTINUE SHOWER AND THUNDERSTORM ACTIVITY
CONTINUES THROUGH THE PERIOD...BUT A WESTWARD SHIFT IN THE FOCUS
OF THE MOST AND STRONGEST ACTIVITY IS EXPECTED THE BEGIN
SATURDAY...AND CONTINUE SUNDAY THROUGH WEDNESDAY. FOR THESE DAYS
ISOLATED STORMS EXPECTED EAST...SCATTERED TO NUMEROUS WEST OF THE
RIO GRANDE. CONTINUE THREAT FOR FLASH FLOODING WEST. ISOLATEDTHREATS
FOR LARGE HAIL AND WIND GUSTS EAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO BE PROACTIVE TODAY AND BE QUICK TO CALL THE
NATIONAL WEATHER SERVICE WITH REAL-TIME REPORTS OF SIGNIFICANT
RAINFALL...ANY FLOODING...ANY HAIL...AND STRONG WINDS. TWEET OR
FACEBOOK PICS AND VIDEOS TO US VIA @NWSELPASO.

BIRD

In the hours before

Local storm report, Jul 10, 5:52 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
552 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     3 NNE TYRONE            32.74N 108.29W
07/10/2015  M56 MPH          GRANT              NM   TRAINED SPOTTER

            56 MPH WIND GUST MEASURED SOUTHWEST OF SILVER CITY.
            ALSO VERY HEAVY RAINFALL WITH NEAR ZERO VISIBILITY.

&&

EVENT NUMBER EPZ1500122

FAUSETT
Local storm report, Jul 10, 5:57 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
557 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             8 E WESTWAY             31.94N 106.45W
07/10/2015  E0.75 INCH       EL PASO            TX   TRAINED SPOTTER

            US 54 AND TRANSMOUNTAIN ROAD

&&

EVENT NUMBER EPZ1500125

BIRD
Local storm report, Jul 10, 5:58 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EL PASO TX
558 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 AM     HEAVY RAIN       7 SW AKELA              32.17N 107.50W
07/09/2015  E0.75 INCH       LUNA               NM   TRAINED SPOTTER

            HEAVY RAINFALL HAS CAUSED STREET FLOODING. ESTIMATES
            .75 INCH OF RAIN HAS FALLEN.

0245 PM     HAIL             CHLORIDE                33.34N 107.68W
07/09/2015  E1.00 INCH       SIERRA             NM   TRAINED SPOTTER

            VFD CHIEF REPORTED QUARTER SIZE HAIL AND INTENSE
            RAINFALL NEAR CHLORIDE.

0303 PM     HAIL             1 SSE WINSTON           33.34N 107.64W
07/09/2015  E0.88 INCH       SIERRA             NM   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL PEA TO NICKEL SIZE HAD
            ACCUMULATED 1 INCH DEEP.

0306 PM     FLASH FLOOD      1 SSE WINSTON           33.34N 107.64W
07/09/2015                   SIERRA             NM   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WATER FROM POVERTY CREEK
            RAPIDLY CROSSING HIGHWAY 52 WITH A DEPTH OF 2 TO 3 FEET.

1134 AM     HAIL             LORDSBURG               32.34N 108.70W
07/10/2015  E0.88 INCH       HIDALGO            NM   911 CALL CENTER

1239 PM     FLASH FLOOD      WINSTON                 33.35N 107.65W
07/10/2015                   SIERRA             NM   TRAINED SPOTTER

            WATER OVER HIGHWAY 52 TO A DEPTH OF 2.5 FEET. ALSO PEA
            SIZE HAIL.

0115 PM     HAIL             3 S DEMING              32.22N 107.75W
07/10/2015  E0.88 INCH       LUNA               NM   911 CALL CENTER

            DISPATCH REPORTS TRAFFIC STOPPED ON HIGHWAY 11 SOUTH OF
            DEMING DUE TO INTENSE NICKEL SIZE HAIL.

0115 PM     HAIL             4 NE SUNSHINE           32.18N 107.71W
07/10/2015  E1.00 INCH       LUNA               NM   TRAINED SPOTTER

            ALSO REPORTS STRONG WINDS AND INTENSE RAIN

0123 PM     HAIL             DEMING                  32.26N 107.75W
07/10/2015  M1.00 INCH       LUNA               NM   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED QUARTER SIZE HAIL IN THE
            CITY OF DEMING.

0125 PM     TSTM WND DMG     DEMING                  32.26N 107.75W
07/10/2015                   LUNA               NM   BROADCAST MEDIA

            PHOTO OF LARGE TREE BLOWN OVER IN DEMING FROM KVIA
            FACEBOOK PAGE.

0125 PM     TSTM WND DMG     DEMING                  32.26N 107.75W
07/10/2015                   LUNA               NM   911 CALL CENTER

            SEVERAL TREES DOWN...POWER POLES AND AND POWER LINES
            DOWN IN SOUTH PORTION OF DEMING. POWER TO COLUMBUS CUT
            OFF AS A RESULT.

0126 PM     HAIL             5 SSE DEMING            32.20N 107.72W
07/10/2015  M1.00 INCH       LUNA               NM   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZE HAIL.

0130 PM     HEAVY RAIN       2 S DEMING              32.23N 107.75W
07/10/2015  M1.30 INCH       LUNA               NM   COCORAHS

            1.3 INCHES OF RAIN AND PEA SIZE HAIL WITH EARLIER STORM
            AT SOUTH EDGE OF DEMING.

0150 PM     FLASH FLOOD      3 E DEMING              32.26N 107.70W
07/10/2015                   LUNA               NM   911 CALL CENTER

            STIRRUP ROAD CLOSED EAST OF DEMING DUE TO WATER FLOWING
            OVER THE ROAD.

0310 PM     HEAVY RAIN       1 SE DONA ANA           32.38N 106.80W
07/10/2015  M0.83 INCH       DONA ANA           NM   TRAINED SPOTTER

0449 PM     TSTM WND GST     4 WNW SANTA TERESA      31.87N 106.70W
07/10/2015  M68 MPH          DONA ANA           NM   NWS OFFICE

            VERY HEAVY RAIN - PENNY SIZED HAIL

0453 PM     HAIL             4 WNW SANTA TERESA      31.87N 106.70W
07/10/2015  E0.75 INCH       DONA ANA           NM   NWS OFFICE

0454 PM     HEAVY RAIN       4 WNW SANTA TERESA      31.87N 106.70W
07/10/2015  M0.99 INCH       DONA ANA           NM   NWS OFFICE

            RAIN FELL IN 19 MINUTES

0509 PM     HAIL             10 NW EL PASO           31.89N 106.60W
07/10/2015  M1.00 INCH       EL PASO            TX   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED NEAR CANUTILLO HIGH SCHOOL.

0509 PM     FLASH FLOOD      9 NW EL PASO            31.88N 106.59W
07/10/2015                   EL PASO            TX   AMATEUR RADIO

            FLOODED STREETS EAST OF I-10 AND SOUTH OF TRANS
            MOUNTAIN ROAD.

0520 PM     HAIL             4 SE CANUTILLO          31.88N 106.55W
07/10/2015  M1.00 INCH       EL PASO            TX   TRAINED SPOTTER

            OVER 1.25 INCHES OF RAIN IN 20 MIN ALSO

0520 PM     HEAVY RAIN       4 SE CANUTILLO          31.88N 106.55W
07/10/2015  M1.25 INCH       EL PASO            TX   TRAINED SPOTTER

            RAIN FELL IN 20 MIN

0522 PM     HAIL             8 NW EL PASO            31.87N 106.58W
07/10/2015  E1.00 INCH       EL PASO            TX   PUBLIC

            QUARTER SIZE HAIL NEAR HELEN OF TROY AND RESLER IN NW
            EL PASO. ALSO 8 TENTHS OF AN INCH OF RAIN IN 10 MINUTES.

0525 PM     FLASH FLOOD      4 S CANUTILLO           31.86N 106.59W
07/10/2015                   EL PASO            TX   EMERGENCY MNGR

            PEOPLE TRAPPED IN VEHICLE AT DONIPHAN AND MONTOYA DUE
            TO FLOODED ROAD.

0543 PM     HEAVY RAIN       PINOS ALTOS             32.86N 108.22W
07/10/2015  M0.75 INCH       GRANT              NM   TRAINED SPOTTER

            RAIN FELL IN 15 MIN...ALSO PEA-SIZED HAIL

0545 PM     TSTM WND GST     3 NNE TYRONE            32.74N 108.29W
07/10/2015  M56 MPH          GRANT              NM   TRAINED SPOTTER

            56 MPH WIND GUST MEASURED SOUTHWEST OF SILVER CITY.
            ALSO VERY HEAVY RAINFALL WITH NEAR ZERO VISIBILITY.

0551 PM     FLASH FLOOD      4 SSE CANUTILLO         31.86N 106.57W
07/10/2015                   EL PASO            TX   NWS EMPLOYEE

            CARS STALLED IN FLOODED INTERSECTION AT RESLER AND
            PASEO DEL NORTE IN NORTHWEST EL PASO.

0556 PM     HAIL             8 E WESTWAY             31.94N 106.45W
07/10/2015  E0.75 INCH       EL PASO            TX   TRAINED SPOTTER

            US 54 AND TRANSMOUNTAIN ROAD

&&

EVENT NUMBER EPZ1500098 EPZ1500099 EPZ1500100 EPZ1500101 EPZ1500102
EPZ1500103 EPZ1500104 EPZ1500106 EPZ1500107 EPZ1500109 EPZ1500111
EPZ1500105 EPZ1500108 EPZ1500112 EPZ1500110 EPZ1500113 EPZ1500114
EPZ1500115 EPZ1500116 EPZ1500117 EPZ1500121 EPZ1500123 EPZ1500118
EPZ1500119 EPZ1500120 EPZ1500122 EPZ1500124 EPZ1500125

FAUSETT
Special weather statement, Jul 10, 6:13 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
613 PM MDT FRI JUL 10 2015

TXZ419-420-110100-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
EASTERN/CENTRAL EL PASO COUNTY TX-
613 PM MDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
700 PM MDT...

AT 613 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 4 MILES NORTHEAST OF FORT BLISS...OR 5 MILES NORTHWEST OF EAST
EL PASO...MOVING SOUTHEAST AT 25 MPH.

ONE QUARTER INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HORIZON CITY...
NORTHEAST EL PASO...
EAST EL PASO...
EL PASO...
AGUA DULCE...
FORT BLISS...
AND MONTANA VISTA.

LAT...LON 3178 10644 3196 10642 3194 10606 3164 10612
TIME...MOT...LOC 0013Z 293DEG 21KT 3184 10635

LANEY
Local storm report, Jul 10, 6:14 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
614 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     1 NNE REDROCK           32.70N 108.73W
07/10/2015                   GRANT              NM   CO-OP OBSERVER

            BIG LIMBS OFF TREES

&&

EVENT NUMBER EPZ1500126

BIRD
Special weather statement, Jul 10, 6:55 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
655 PM MDT FRI JUL 10 2015

NMZ414-416-417-110130-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-OTERO MESA NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
655 PM MDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OTERO COUNTY UNTIL
730 PM MDT...

AT 655 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 9 MILES SOUTH OF PINON...OR 21 MILES SOUTHEAST OF TIMBERON...
MOVING NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AND PINON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3236 10492 3235 10541 3257 10555 3264 10535
      3252 10535 3252 10498
TIME...MOT...LOC 0055Z 240DEG 49KT 3247 10538

LANEY

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:15 PM MDTSevere Thunderstorm WarningEPZOtero11 min
Jul 10, 6:16 PM MDTSevere Thunderstorm WarningEPZOtero44 min
Jul 10, 6:43 PM MDTFlash Flood WarningEPZGrant3 hr
Jul 10, 6:44 PM MDTSevere Thunderstorm WarningEPZGrant, Sierra46 min
Jul 10, 6:55 PM MDTSpecial Weather StatementEPZOtero35 min
Jul 10, 8:10 PM MDTSpecial Weather StatementEPZGrant50 min
Jul 10, 8:39 PM MDTFlash Flood WarningEPZDoña Ana2 hr
Jul 10, 8:46 PM MDTAreal Flood AdvisoryEPZDoña Ana119 min
Jul 10, 8:59 PM MDTSpecial Weather StatementEPZDoña Ana46 min
Jul 10, 9:10 PM MDTAreal Flood AdvisoryEPZOtero2 hr
Jul 10, 9:18 PM MDTAreal Flood AdvisoryEPZDoña Ana, Sierra3 hr
Jul 10, 9:22 PM MDTAreal Flood AdvisoryEPZDoña Ana113 min
Jul 10, 9:52 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 10, 10:09 PM MDTSpecial Weather StatementEPZDoña Ana51 min
Jul 10, 10:21 PM MDTSevere Thunderstorm WarningEPZDoña Ana39 min
Jul 10, 10:29 PM MDTSpecial Weather StatementEPZOtero46 min
Jul 10, 10:37 PM MDTFlash Flood WarningEPZDoña Ana113 min
Jul 10, 10:57 PM MDTSpecial Weather StatementEPZDoña Ana48 min
Jul 10, 11:33 PM MDTAreal Flood AdvisoryEPZDoña Ana117 min
Jul 10, 11:45 PM MDTSpecial Weather StatementEPZDoña Ana45 min
Jul 11, 12:03 AM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Jul 11, 12:23 AM MDTSpecial Weather StatementEPZDoña Ana37 min
Jul 11, 12:27 AM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Jul 11, 12:57 AM MDTFlash Flood WarningEPZDoña Ana3 hr
Jul 11, 1:27 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero48 min
Jul 11, 2:05 AM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 11, 5:55 AM MDTAreal Flood AdvisoryEPZDoña Ana, Otero3 hr
Jul 11, 12:53 PM MDTAreal Flood AdvisoryEPZOtero112 min
Jul 11, 2:42 PM MDTSpecial Weather StatementEPZHidalgo63 min
Jul 11, 3:14 PM MDTSpecial Weather StatementEPZHidalgo61 min
Jul 11, 3:39 PM MDTAreal Flood AdvisoryEPZHidalgo2 hr
Jul 11, 4:20 PM MDTSpecial Weather StatementEPZHidalgo55 min
Jul 11, 4:32 PM MDTAreal Flood AdvisoryEPZOtero118 min
Jul 11, 4:50 PM MDTSevere Thunderstorm WarningEPZDoña Ana40 min
Jul 11, 4:55 PM MDTAreal Flood AdvisoryEPZDoña Ana2 hr
Jul 11, 5:28 PM MDTSevere Thunderstorm WarningEPZDoña Ana23 min
Jul 11, 5:33 PM MDTAreal Flood AdvisoryEPZDoña Ana117 min
Jul 11, 5:42 PM MDTSevere Thunderstorm WarningEPZDoña Ana33 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.